# SDR CALA2016061000357

- Difficulty date: June 9, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 62,684 hours, 15,597 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 141N32722
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO STR 21R BETWEEN STA 297 AND STA 310.  REMOVED STR SPLICE. PERFORMED VISUAL INSPECTION TO ENSURE NO OTHER DAMAGE.  REWORK OF STRING SPLICE FLANGE TO ORGINAL CONTOUR, COMPLIED WITH HFEC.  FABRICATED REPAIR CHANNEL.  INSTALLED REPAIR CHANNEL AND STRINGER SPLICE.  REF L/P 3133973 FOR SKIN REPAIR AT THIS STRINGER LOCATION.  COMPLIED AVO5181 REV B PENDING ECRA.  REPAIR CHANNEL ON STR SPLICE REF ECRA 5310-06858, PART 1. PLACED REPAIR ON DIP REF L/P 3140750, RII INSPECTION OF REPAIR, REF ECRA 5310-0685.
